# SDR FDEA201512073932

- Difficulty date: December 7, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,862 hours, 21,254 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 285N001140
- Part serial: D10773
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 380, FLAP GAUGE INDICATED 1/2 & RECEIVED, FLAP LIM, FMA ON PFD.  FLAP HANDLE WAS NOT MOVED, ALSO RECEIVED, FLAP & SLAT ELEC STATUS.  WHEN WE SLOWED & THE ATTEMPTED TO CONFIGURE FOR LANDING, RECEIVED TE FLAPS ASYMMETRY, EICAS & TE, DISCRETE LIGHT.  CONDUCTED QRH & RESULT WAS SLATS OUT FLAPS UP LANDING.  REPLACED L/H FLAP POSITION TRANSMITTER IAW MM 27-58-03 AND PERFORMED ADJUSTMENT TEST IAW MM 27-58-01 NO FAULTS, SYSTEM CHECKED NORMAL. ALSO PERFORMED FSEU OPS CHECK IAW MM 27-51-01 NO FAULTS ON FSEU'S. ALL PANELS  REINSTALLED.
